# SDR DALA2015021701278

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 58,111 hours, 25,537 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 43 DEF SEAT MOUNTED EMERGENCY LIGHT IS INOPERATIVE.  REPAIRED BROKEN WIRE IAW SWPM 20-64-17, CHECKED GOOD.
